# SDR SWIA95570

- Difficulty date: April 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120120
- Engine: Pwa PW118A
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Clips
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD OF NACELLE HAS FIVE CRACKED CLIPS.  FOUR AT POSITION YA-4533.5, AND ONE AT YA-6750.  FABRICATED SAME AS ORIGINAL AND INSTALLED CLIPS AT YA-4533.5 (FOUR EACH) AND YA-6750 (ONE EACH).
